RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2005, Volume 60, Issue 3(363), Pages 169–170 (Mi umn1431)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Proof of Dynnikov's conjecture on the location of stability zones in the Novikov problem on planar sections of periodic surfaces

R. De Leo

University of Maryland

DOI: https://doi.org/10.4213/rm1431

Full text: PDF file (136 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2005, 60:3, 566–567

Bibliographic databases:

MSC: 37C15, 57R70, 58E05
Presented: I. A. Dynnikov
Accepted: 23.03.2005

Citation: R. De Leo, “Proof of Dynnikov's conjecture on the location of stability zones in the Novikov problem on planar sections of periodic surfaces”, Uspekhi Mat. Nauk, 60:3(363) (2005), 169–170; Russian Math. Surveys, 60:3 (2005), 566–567

Citation in format AMSBIB
\Bibitem{De 05}
\by R.~De Leo
\paper Proof of Dynnikov's conjecture on the location of stability zones in the Novikov problem on planar sections of periodic surfaces
\jour Uspekhi Mat. Nauk
\yr 2005
\vol 60
\issue 3(363)
\pages 169--170
\mathnet{http://mi.mathnet.ru/umn1431}
\crossref{https://doi.org/10.4213/rm1431}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2167814}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2005RuMaS..60..566D}
\elib{http://elibrary.ru/item.asp?id=25787194}
\transl
\jour Russian Math. Surveys
\yr 2005
\vol 60
\issue 3
\pages 566--567
\crossref{https://doi.org/10.1070/RM2005v060n03ABEH000850}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000232718500007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-27844563070}


Linking options:
  • http://mi.mathnet.ru/eng/umn1431
  • https://doi.org/10.4213/rm1431
  • http://mi.mathnet.ru/eng/umn/v60/i3/p169

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. De Leo R., “Topology of plane sections of periodic polyhedra with an application to the truncated octahedron”, Experiment. Math., 15:1 (2006), 109–124  crossref  mathscinet  zmath  isi  elib
    2. DeLeo R., “Geometry of plane sections of the infinite regular skew polyhedron {4,6|4}”, Geom. Dedicata, 138:1 (2009), 51–67  crossref  mathscinet  zmath  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:213
    Full text:83
    References:40
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019